MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR EMR; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR EMR; ENDOSCOPE AND/OR ACCESSORIES
Model Number M00561610
Medical Device Problem Codes Break (1069); Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator emr device was used in the esophagus during an endoscopic mucosal resection (emr) procedure performed on (b)(6) 2022.During the procedure, it was noticed that the suture thread was broken, and the bands could not be released.The procedure was completed with another captivator emr device.There were no patient complications reported as a result of this event.

Brand Name
CAPTIVATOR EMR
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15632414
Report Number3005099803-2022-06036
Device Sequence Number5982955
Product Code FDI
UDI-Device Identifier08714729842699
UDI-Public08714729842699
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K140726
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Model NumberM00561610
Device Catalogue Number50661
Device Lot Number0029609256
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2022
Initial Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown